# SDR DALA2021091405488

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 45,548 hours, 21,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 CORROSION ON CARGO FLOOR SIDE PANEL STATION 1440 (CARGO DOOR CUTOUT). CORRECTIVE ACTION: REMOVED FASTENERS RT AFT SIDE PANEL AT DOOR. REMOVED FLOOR SUPPORT, CLEANED AND REMOVED ALL NUTPLATES. STARTED PICKING UP HOLES IN NEW SIDEWALK AND SPLICES. INSTALLED NUTPLATES. DRILLED REMAINING HOLES AND INSTALLED PANEL. (1943123)
